# SDR COMA0460133

- Difficulty date: February 11, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 16,547 hours, 16,329 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 6003603032
- Condition: Cracked
- Location: Fuselage
- Part time: 16,547 hours, 16,329 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 718 BETWEEN STRINGERS 10R AND 12R P/N 600-36030-32 IS CRACKED.  PERFORMED A MAJOR REPAIR TO FS 718 BETWEEN STRINGERS 10R AND 12R BY REMOVING AND REPLACING DOUBLER P/N 600-36030-32 IAW CRJ 200 SRM 51-42-00 AND 51-42-21.
